# SDR HEEA079793

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A1
- Aircraft serial: 7092
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Mixer Box
- Part number: ACS1278
- Part serial: 0101
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO MIXER BOX HAS BLEED OVER.
